# SDR DALA2021112307196

- Difficulty date: November 20, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N129DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50048
- Aircraft time: 3,787 hours, 1,727 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SMOKE DET FAILURE IN FLIGHT COMPLIED W/ ECL EQUIP BAY SMOKE DET FAIL. R/R SYS A SMOKE DET 1 (A328P1) PER A220 AMP 26-13. CLEANED INLET TUBING TO SMOKE DETECTORS WITH PRESSURIZED AIR NO DEBRIS NOTED. R/R SYS B SMOKE DET 2 PER A220 AMP 26-13 AND INLET TUBING OPS TEST PASS. (LP# 8140935)
